# SDR QXEA2015051500243

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 28,604 hours, 29,450 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RT MAIN GEAR INDICATOR, GREEN LIGHT, REMAINED ILLUMINATED. ACCOMPLISHED MANUAL GEAR EXTENSION. RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND THE FOLLOWING RELATED FAULTS IN PSEU, FAULT HISTORY D/N01A FAILED AND D/N02A FAILED,  NO CURRENT RELATED FAULTS.  COMPLIED WITH OPS TEST OF THE LANDING GEAR PRIMARY EXTENSION & RETRACTION SYS, REF AMM TASK 32-31-00-710-801 AND 6071001. OPS CHECK GOOD, COULD NOT DUPLICATE LOG ENTRY, NO FAULTS NOTED.  AS PRECAUTION ACCOMPLISHED REPLACEMENT OF THE LANDING GEAR CONTROL PANEL. ALSO REF FIM TASKS 32-10-00-810-801, 32-73-31-810-843 AND 32-73-31-810-844.  ACFT OK FOR CONTINUE SERVICE.
